# SDR A6WA201240820

- Difficulty date: August 31, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: A6WA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 22,307 hours, 21,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FUEL VAPORS IN CABIN WHILE REFUELING. CREW REPORTED FUEL VAPOR ODOR EITHER APU BLEED OR GROUND AIR ONLY-WITH APU AND ENGINES NOT RUNNING.  INSPECTED FOR LEAKS,  NO LEAKS NOTED AT THIS TIME.
